# SDR F3LA97030

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573742
- Condition: Dented
- Location: Bs 388.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DENT ON SKIN AT BS 388.5, 4 INCH ABOVE STRINGER 19L.  REMOVED DAMAGED SKIN ON BS 388.5, 4 INCHES ABOVE STRINGER 19L.  FABRICATED THE DOUBLER FROM 2024-T3 .050 MATERIAL.  SEALED AND INSTALLED WITH RIVETS PER SRM 53-30-3. (M)
